# SDR 2001UALA02448

- Difficulty date: December 21, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 38,020 hours, 14,060 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE FRAME STATION 1440 ABOVE STRINGER 25 LEFT IS CRACKED IN INBOARD CHORD FLANGE.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE REMOVED.  FRAME REPAIR INSTALLED.
